# SDR 2003FA0000911

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: General aviation
- Aircraft: N3517S
- Make and model: Cessna 172R
- Aircraft serial: 17281083
- Aircraft time: 1,075 hours
- Engine: Lyc IO360L2A
- Engine time: 1,075 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052309608
- Part serial: NONE
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,075 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OF THE AIRCRAFT IN WHICH THE RIGHT FUEL TANK WAS OPENED UP, A CRACK WAS FOUND IN THE AFT SPAR.  THE CRACK EXTENDS FROM WS 33.0 TO 34.375 AND IS APPROX 1.375 INCHES LONG.  THE CRACK IS LOCATED IN THE UPPER BEND RADIUS OF THE AFT SPAR.
